zbMATH — the first resource for mathematics

The solution of the problem of integration in finite terms. (English) Zbl 0196.06801

12H05 Differential algebra
Full Text: DOI
[1] Gilbert Ames Bliss, Algebraic functions, Dover Publications, Inc., New York, 1966. · Zbl 0008.21004
[2] J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193 – 291. · Zbl 0138.27002 · doi:10.1112/jlms/s1-41.1.193 · doi.org
[3] Wei-Liang Chow and Serge Lang, On the birational equivalence of curves under specialization, Amer. J. Math. 79 (1957), 649 – 652. · Zbl 0079.06103 · doi:10.2307/2372568 · doi.org
[4] Martin Eichler, Introduction to the theory of algebraic numbers and functions, Translated from the German by George Striker. Pure and Applied Mathematics, Vol. 23, Academic Press, New York-London, 1966. · Zbl 0152.19502
[5] E. Goursat, Sur les intégrales abeliennes qui s’experiment par logarithms, C.R. Acad. Sci. Paris 118 (1894), 515-517. · JFM 25.0806.02
[6] G. H. Halphen, Traité des fonctiones elliptiques et de leurs applications. Deuxiéme Partie, Gauthier-Villars, Paris, 1888.
[7] G. H. Hardy, The integration of functions of a single variable, 2nd ed., Cambridge Univ. Press, New York, 1916. · JFM 46.1461.03
[8] Robert H. Risch, The problem of integration in finite terms, Trans. Amer. Math. Soc. 139 (1969), 167 – 189. · Zbl 0184.06702
[9] Goro Shimura and Yutaka Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Publications of the Mathematical Society of Japan, vol. 6, The Mathematical Society of Japan, Tokyo, 1961. · Zbl 0112.03502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.